# SDR ZZDA061221173

- Difficulty date: December 21, 2006
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20R AT STA 256 HAS DENT APPROX .25 IN X 1 IN LONG X .061 DEEP DOUBLER WAS APPLIED PER 06-5499.  ACCOMPLISHED HFEC TO REPAIRED AREA IAW B717 NDTSPM 06-10-001, NO CRACKS NOTED.  INSTALLED U-CHANNEL TO LONGERON 20R IAW B717 SRM 53-00-05.
